# SDR UIEA2019060404383

- Difficulty date: May 31, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,963 hours, 22,921 cycles
- System (JASC): 3400 · Navigation System
- Part: Hsi
- Part number: 6229436101
- Part serial: 118282
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WXR DISPLAY MSG ON HSI,   REMOVED AND REPLACED LEFT HSI IAW AMM 34-22-04,  LOADED SOFTWARE IAW AMM 34-22-00-472139.  OPS CHECK GOOD.  REMOVED AND REPLACED LEFT SYMBOL GENERATOR IAW AMM 34-22-01, LOADED SOFTWARE IAW AMM 34-22-00-472139.  OPS CHECK GOOD.
